# SDR AU000613

- Difficulty date: July 11, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub
- Part number: 300653
- Condition: Faulty
- Location: Wheel
- Component: Wheel, Bfgoodrich, 31448
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING A NOSE WHEEL TIRE CHANGE, FLAWS WERE OBSERVED UP TO A DEPTH OF 1.02MM (0.040IN) IN THE OUTER HUB FLANGE RADIUS OVER A 17.78CM (7IN) SPAN
